# SDR CALA2022051601264

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Sta1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REPAIR INCORPORATED VIA ECRA 5362-01035 AT STA 1640 S5R-S6R IS APPROVED AS TIME LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE ACFT FROM SERVICE ON OCTOBER 20, 2023 UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENT. A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE ACFT FROM SERVICE FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENT. ON OCTOBER 20, 2023 UNLESS ANOTHER 8110-3 FORM IS RECEIVED THE REPAIR INCORPORATED VIA ECRA 5362-01035 AT STA 1640 S5R-S6R IS APPROVED AS TIME LIMITED FOR 18 MONTHS PENDING THE RESULTS OF IS RECEIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENT. THE REPAIR INCORPORATED VIA ECRA 5362-01035 AT STA 1640 S5R-S6R IS APPROVED AS TIME LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE ACFT FROM SERVICE ON OCTOBER 20, 2023 UNLESS ANOTHER 8110-3 FORM RECEIVED FINDING ADD EMP:N
